# SDR CA190418007

- Difficulty date: April 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 89,028 hours
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 210TS07Y01
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) CREW GOT A NO GEAR DOWN INDICATION ON ECAM. MISSED APPROACH AND CALLED DISPATCH AND MOC. IT WAS DECIDED TO DO A MANUAL GEAR EXTENSION AND THE FLIGHT LANDED WITH NO FURTHER ISSUE. THE AIRCRAFT WAS TOWED TO THE GATE .   RESOLUTION REPLACED SAFETY VALVE AS PER MOC REQUEST I.A.W A.M.M 32-31-19/44, REPLACED NLG DOOR UPLOCK ASSY AS PER A.M.M 32-31-14-000-001-A, REPLACED LOG CONTROL LEVER AS PER A.M.M 32-31-11 PB401-1. (TC# 20190418007)
